# SDR CA021007005

- Difficulty date: September 9, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,918 hours
- Engine: Lyc O360C2E
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 714931L
- Condition: Cracked
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN LT INBOARD FUEL TANK UPPER SURFACE AT OUTBOARD END OF CENTER PREFORMED STIFFENER. - IN ALUMINUM SPAR WINGS.
